# SDR COMA2010030850054

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 23,650 hours, 19,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 23,650 hours, 19,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CAP ANGLE CRACKED AT FS 559.00 RBL 18.00.  REPAIRED CAP ANGLE AT FS 559.00 RBL 18.00 IAW REO 601R-53-41-260 AND DEVIATION REO 601R-53-41-609.
